Information aspects in the theory of approximation and recovery of operators

Authors

  • N. P. Korneichuk

Abstract

We present a brief review of new directions in the theory of approximation which are associated with the information approach to the problems of optimum recovery of mathematical objects on the basis of discrete information. Within the framework of this approach, we formulate three problems of recovery of operators and their values. In the case of integral operator, we obtain some estimates of the error.

Published

25.03.1999

Issue

Section

Research articles

How to Cite

Korneichuk, N. P. “Information Aspects in the Theory of Approximation and Recovery of Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 3, Mar. 1999, pp. 314–327, https://umj.imath.kiev.ua/index.php/umj/article/view/4615.